MathSciNet Relay Station
MathSciNet bibliographic data
MR2015929 (2005d:14067) 14M15 (05A15 05E15 13D40)
Kodiyalam, Vijay; Raghavan, K. N. Hilbert functions of points on Schubert varieties in Grassmannians. J. Algebra 270 (2003), no. 1, 28–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement